The generalized Hyers-Ulam-Rassias stability of a quadratic functional equation.
Ravi, K., Murali, R., Arunkumar, M. (2008)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Ravi, K., Murali, R., Arunkumar, M. (2008)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Cădariu, Liviu, Radu, Viorel (2005)
Acta Universitatis Apulensis. Mathematics - Informatics
Similarity:
Charifi, Ahmed, Bouikhalene, Belaid, Elqorachi, Elhoucien (2007)
Banach Journal of Mathematical Analysis [electronic only]
Similarity:
Park, Choonkil, Gordji, Madjid Eshaghi, Najati, Abbas (2010)
The Journal of Nonlinear Sciences and its Applications
Similarity:
Najati, Abbas, Park, Choonkil (2009)
Journal of Inequalities and Applications [electronic only]
Similarity:
John Michael Rassias (2004)
Archivum Mathematicum
Similarity:
In 1940 S. M. Ulam (Intersci. Publ., Inc., New York 1960) imposed at the University of Wisconsin the problem: “Give conditions in order for a linear mapping near an approximately linear mapping to exist”. According to P. M. Gruber (Trans. Amer. Math. Soc. 245 (1978), 263–277) the afore-mentioned problem of S. M. Ulam belongs to the following general problem or Ulam type problem: “Suppose a mathematical object satisfies a certain property approximately. Is it then possible to approximate...
Kenary, H.Azadi, Shafaat, Kh., Shafei, M., Takbiri, G. (2011)
The Journal of Nonlinear Sciences and its Applications
Similarity:
Rassias, Matina J. (2010)
The Journal of Nonlinear Sciences and its Applications
Similarity:
Najati, Abbas, Lee, Jung-Rye, Park, Choonkil (2010)
Bulletin of the Malaysian Mathematical Sciences Society. Second Series
Similarity:
Park, Choonkil, Kim, Ji-Hye (2009)
Abstract and Applied Analysis
Similarity: